# SDR FDKA200702081

- Difficulty date: February 24, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N810LR
- Make and model: Dhav DHC8102
- Aircraft serial: 003
- Aircraft time: 44,191 hours, 57,776 cycles
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6175 SYR-JFK (0427 PHX LCL).  AIRCRAFT RETURNED TO GATE DUE TO BOTH ENGINES WOULD NOT START CABIN FILLED WITH SMOKE.  MX RAN ENGINES, CLEARED DUCT AND OPS CHECKED GOOD.
